# SDR AALA994172

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 286 RBL 49 HAD CORROSION BLENDED ON TOP SURFACE BEYOND SRM LIMITS.  REPAIRED PER MRB 767-1959.  FABRICATED STRAP OUT OF 301 1/2H 55 .050 INCH THICK.  ALODINED ALL BARE ALUMINUM PRIME PARTS WITH 2 COATS BMS 10-11 PRIMER FILLED BLENDS WITH BMS 5-92.  INSTALLED STRAP BELT WITH BMS 5-92 SEALANT.  TST:  56,505 HOURS.  CYCLES:  16,666.  (X)
